Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Request Permissions   Purchase Content 
 

 

On a single-server queueing system with refusal


Author: I. K. Matsak
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 90 (2014).
Journal: Theor. Probability and Math. Statist. 90 (2015), 153-160
MSC (2010): Primary 60K25, 90B22
DOI: https://doi.org/10.1090/tpms/956
Published electronically: August 10, 2015
MathSciNet review: 3242027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A single-server queueing system is considered with refusal of a general type. Stationary probabilities are found and the central limit theorem is established for the sojourn time.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60K25, 90B22

Retrieve articles in all journals with MSC (2010): 60K25, 90B22


Additional Information

I. K. Matsak
Affiliation: Department of Operations Research, Faculty for Cybernetics, National Taras Shevchenko University, Volodymyrs’ka Street, 64, Kyiv 01601, Ukraine
Email: ivanmatsak@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/956
Keywords: Queueing systems, stationary probabilities, central limit theorem
Received by editor(s): June 7, 2013
Published electronically: August 10, 2015
Article copyright: © Copyright 2015 American Mathematical Society